FAQ - erythema chronicum migrans
(Powered by Yahoo! Answers)

can erythema migrans come back?


Can erythema migrans(bulls eye rash) come back in the same spot?
----------

kyra -
Some infected people with Lyme disease have no symptoms at all. The most common sign of infection, seen in about 80% of people with symptoms, is a pale pink or reddish rash called erythema migrans, which spreads out from the site of a bite after three to thirty days, but usually between five and fourteen days. It is not significantly itchy or painful, and may be difficult to see on darker skin. Patients may also be feverish and have some enlargement of the lymph glands near to the site of the rash. They may also complain of aches and pains and feel very tired. The rash can spread to cover quite a large area of skin but it will gradually clear, usually from the centre outwards, which may give a target-like appearance. Erythema migrans rashes usually fade after three to four weeks, but can occasionally last much longer. They disappear rapidly with appropriate treatment.  (+ info)

what is erythema chronicum migraine?


http://www.neurologyreviews.com/feb04/nr_feb04_foramen.html  (+ info)

What is diffuse erythema plus and diffuse gastritis?


I have an endoscopy result with following results
diffuse erythema+ and final impression says diffuse gastritis.
Can anybody explain what does they mean?
----------

Diffuse means scattered and erythema is redness. Gastritis is inflammation of the stomach lining. You have redness and inflammation in your stomach, spread around rather than in just one place. With this result your doctor should be able to prescribe medicine to help.  (+ info)

what to do to mild erythema in the lower eosophagus and mild erosion to the first part of deodenum?


i had a previous treatment for the H.pylori.Now i am suffering from a pain in my stomach.The doctor saw a mild erythema in my lower esophagus and mild erosion in the duodenum.I did not take the biopsy. His impression is gastroduodenitis.the question is ;What is the treatment and diet that should be taken?
----------

Gastro- duodenoscopy might have been done to detect erythema of lowerpart of the esophagus and duodenum.This may be due persistance or relapse of H.Pylori infection.Omeperazole group of drugs
with or without antibiotic supplementation will help you. Please consult Gastroenterologist for the definitive type of treatment. No special dietary precautions are necessary. Avoid spicy and hot(for taste)foods.  (+ info)

What are some treatments for severe Idiopathic craniofacial erythema?


I think i have severe Idiopathic craniofacial erythema because my face goes red whenever someone even says my name. School it is most common and im getting tired of being scared to go to school fearing by face will turn red and it gets worse when everyone notices. I feel like im on fire and then i can't concentrate on school work, or ask questions or comment so my face goes red so i dont get very good "participation" marks. Please help me.
----------

According to experiencefestival.com, "A number of treatments are available. The most successful non-invasive procedure is cognitive behavioural therapy (CBT), which attempts to alleviate the anxiety felt by sufferers.

"In extreme cases a surgical procedure known as Endoscopic Transthoracic Sympathicotomy (ETS) is available. Pioneered by surgeons in Sweden, this procedure has recently become increasingly controversial due to its many potential adverse effects. Patients who have undergone the procedure frequently complain of compensatory sweating and fatigue. ETS is now normally only considered in extreme cases where other treatments have been ineffective."

I checked out Wikipedia.org for the definition of Endoscopic Transthoracic Sympathicotomy, and it says that, "Endoscopic thoracic sympathectomy (ETS) is a surgical procedure where certain portions of the sympathetic nerve trunk are destroyed. ETS is used to treat hyperhidrosis, facial blushing, Raynaud's disease and Reflex Sympathetic Dystrophy. By far the most common complaint treated with ETS is palmar hyperhidrosis, or "sweaty palms". In this disorder, the palms may constantly shed so much sweat that the affected person is unable to handle paper, sign documents, keep clothes dry, or shake hands. The result is often social phobia so severe as to be disabling.

Sympathectomy refers to the destruction of tissue anywhere in either of the two sympathetic trunks, long chains of nerve ganglia lying along either side of the spine. Each trunk is broadly divided into three regions: cervical (up by the neck), thoracic (in the chest) and lumbar (in the lower back). The most common area targeted in sympathectomy is the upper thoracic region, that part of the sympathetic chain lying between the first and fifth thoracic vertebrae."

I hope you find something that will bring you the relief I'm sure you're desperate for.  (+ info)

Can anyone tell me anything about erythema multiforme?


My brother-in-law has it and is at a loss as to what has caused it. So far the doctor has given him steroids and antihistamines for the itch. That works as long as he takes the steroids but when the regimen is over, it comes back. Any suggestions?
----------

Erythema multiforme is a type of hypersensitivity (allergic) reaction that occurs in response to medications, infections, or illness. Medications associated with erythema multiforme include sulfonamides, penicillins, barbiturates, and phenytoin. Associated infections include herpes simplex and mycoplasma infections.

hope he feels better  (+ info)

Does any one have advise on skin therapy and treatment for Erythema Annulare Centrifiguum?


I would use Luxiq, Eucerin, and Sarna. I'd like to avoid Luxiq as much as possible, I was wondering if you have any alternative, natural treatments during flare-ups.
----------

No treatment is usually needed as they usually go away anywhere from months to years. The lesions may last from anywhere between 4 weeks to 34 years with an average duration of 11 months. If there is an underlying disease then by treating and removing the disease it will stop the lesions. It usually doesn't require treatment, but topical corticosteroids may be helpful[6] in reducing redness, swelling and itchiness.

Some supported and not supported methods of having an effect on EAC include:

Photosensitive so it can be moved/reduced with appropriate sunlight (beware as it easy to have too much sunlight and cause sunburn).
Vitamin D
Immune system - hence it will increase in size/number when the immune system is low or overloaded.
Hormone Drugs
Disulone
Topical calcipotriol - a topical vitamin D derivative has been known to be beneficial  (+ info)

How long does erythema last?


Hi

My mum has had a bad reaction to some acne treatment cream (freederm gel) and it has resulted in two very bad rashes on her face (cheeks)?

http://en.wikipedia.org/wiki/Erythema

If it is caused by acne treatment, then how long will it take before it clears up?

She has an antibotic cream and calamine lotion to help.
----------

If the erythema appeared soon after the acne treatment, then most likely your mom is having contact dermatitis due to the application of that acne cream.

So as soon as your mom stop the use of that cream, the rashes will clear up in few days depends of the severity and secondary lession following the rashes.

No need to apply antibiotic cream if there is no infection or errosion.
Calamine lotion just help to soothe and reduce itchiness.  (+ info)

My mom has seriously horriable migrans and i was woundering if anybody knew anything that could help.?


I am worried about her and i love her so much. Please Help. Thanks Much.
----------

My dad gets them really bad too. Sometimes people get them so bad they need to take special medication from the doc. My dad gives himself a shot when he gets them. If she has not already talked to the doc about it maybe you could suggest it. Or maybe ycould research some things online. I hope this helps  (+ info)

Does anyone know what causes Palmar Erythema with a diagnosis of liver cirrhosis?


I found millions of websites that state it is a symptom of portal hypertension in association with Cirrhosis, but I need to know the mechanism behind it. What causes it? Any smarties out there?
----------

I really don't believe that any one knows what causes it.  (+ info)

1  2  3  4  5  

Leave a message about 'erythema chronicum migrans'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.